# SDR 2007UALA04353

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 40,868 hours, 4,953 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND GOUGE ON NR 2 OUTER REVERSER HALF AT THE 7 O'CLOCK POSITION.   REPAIRED IAW UA EVA-70729 AND SRM 54-30-01. AC OK FOR SERVICE.
